Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Exposure to poison ivy. Took predisone, sugar level increased, facial paralysis, dizziness. Treatment?

my wife was exsposed to poison ivy she was given a shot of predisone her sugar shot way up and she started getting symptoms she stopped predisone she has frontal facial numbness and dizzyness she went back to er they did ct scan nothing the doc did some movements with her and chalked it up to vertigo but this was a quick onset i seriously do not think this is totaly accurate he did not do any blood work or anything he gave her a muscle relaxing type med and something to treat vertigo ??????????
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCMForum. it appears that the effects might be motor nerve effects of poison on facial nerve.
If the effect of poison are more there would have been shock etc. The physiotherapy may assist restoration till
the effect of poison is neutralised. If you feel any thing else you can consult a physician for further evdluation.
I hope you are satisfied with my reply. thank you.
Answered: Sun, 15 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor